FUZZY IDEALS AND WEAK IDEALS IN BCK-ALGEBRAS

この論文をさがす

著者

    • LELE C.
    • Dept. of Mathematics, Harbin Institute of Technology
    • WU C.
    • Dept. of Mathematics, Harbin Institute of Technology
    • WEKE P.
    • Dept. of Mathematics, Harbin Institute of Technology
    • MAMADOU T.
    • Dept. of Mathematics, Harbin Institute of Technology

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 323-336, 2001-09-01

参考文献:  9件中 1-9件 を表示

各種コード

  • NII論文ID(NAID)
    10008799312
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ